MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" (24 CM) APPX 0.56 ML, SMALLBORE EXT SET W/NANOCLAVE®, 0.2 MICRON FILTER, CL; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 9.5" (24 CM) APPX 0.56 ML, SMALLBORE EXT SET W/NANOCLAVE®, 0.2 MICRON FILTER, CL; STOPCOCK, I.V. SET
Catalog Number A1202
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although the device was requested to be returned for evaluation, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that, on an unknown date, a 9.5" (24 cm) appx 0.56 ml, smallbore ext set w/nanoclave¿, 0.2 micron filter, clamp, luer lock generated a leak during patient use.The report stated that the small bore extension set filter was noted to be leaking.There was no patient harm reported.
 
Additional Manufacturer Narrative
The complaint on the a1202 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review (dhr) for lot 13796426 was conducted and no nonconformities were found that would have led to the reported complaint.D9 - device available for evaluation: no.

Brand Name
9.5" (24 CM) APPX 0.56 ML, SMALLBORE EXT SET W/NANOCLAVE®, 0.2 MICRON FILTER, CL
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19442703
Report Number9617594-2024-00718
Device Sequence Number18295591
Product Code FMG
UDI-Device Identifier00887709080706
UDI-Public(01)00887709080706(17)281001(10)13796426
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1202
Device Lot Number13796426
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Supplement Date Received by Manufacturer07/26/2024
Initial Report FDA Received Date06/01/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID, UNK MFR
Patient SexUnknown